# SDR VTZA990074

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 137912511
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7207 - IAD-PHF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE RPM INDICATION FAILED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GENERATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVIE.  (M)
